Started Finasteride, turned gay. - BaldTruthTalk.com
+ Reply to Thread
Page 1 of 6 1 2 3 ... LastLast
Results 1 to 10 of 52
  1. #1
    Member
    Join Date
    Aug 2012
    Posts
    37

    Default Started Finasteride, turned gay.

    Now that I have your attention. I plan to start Finasteride within the next few days and I want to know if it's worthwhile to start slow and gradually up the dosage?

    Thanks.

    P.S. No offense intended to anyone of any sexual orientation inc. Zoophiles.

  2. #2
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,258

    Default

    This is a potentially dangerous drug to your sexual health - fact. Taking precautions is not just advisable; it would reckless and foolish not to.

  3. #3
    Member
    Join Date
    Nov 2011
    Posts
    90

    Default

    Quote Originally Posted by BGP View Post
    Now that I have your attention. I plan to start Finasteride within the next few days and I want to know if it's worthwhile to start slow and gradually up the dosage?

    Thanks.

    P.S. No offense intended to anyone of any sexual orientation inc. Zoophiles.
    Yeah personally I think it's foolish to start with the 1mg, you should start with 1/4 of a tablet a day for one week imo. I know the pill is small, but you should be able to bite it off, obviously it's won't be perfect. I personally think that there is a threshold that if you go beyond it, then it causes those permanent sexual side effects. This is why I recommend 1/4 tablet for one week, 1/2 tablet the next week also daily and then you can use the whole 1mg daily on your third week. This will get your body used to the effect in smaller doses, which if anything won't hurt you.

  4. #4
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,258

    Default

    I don't understand how someone can believe that Propecia can change sexuality, but not cause sexual side effects in enough men for it to be a valid concern. How many men come forward to say their sexuality changed as a result of taking Propecia vs how many say they suffer side effects? There's definitely some cognitive dissonance to believe the former but not the latter.

    This guy isn't even saying his sexuality changed, he lied in the title to get our attention.

  5. #5
    Dr Representative Spex's Avatar
    Join Date
    Nov 2008
    Location
    UK
    Posts
    3,139

    Default

    Ha - Good title - you got my attention.

    - see this topic

    http://www.baldtruthtalk.com/showthr...ght=transition

    Try not focus too hard on all the negative comments as in my personal experience of taking the drug for 13 years nearly - It has been the secret to my success and without it i would be in a very different situ. Never had side effects, never had anything negative to say other than i think its a fertility drug.

    I fathered twins on it at first attempt!!!!

    Best of luck and remember the mind is a powerful tool.

    Best
    Spex
    Visit my website: SPEXHAIR

    Watch regular segments and interviews on The Bald Truth UK show

    View Media interviews www.spexhair.media

    Subscribe to my YouTube Channel : SpexHair Youtube

    I am not a doctor or medical professional and my words should not be taken as medical advice. All opinions expressed are my own unless stated otherwise. Always consult with your own family doctor prior to embarking on any form of hair loss treatment or surgery.

  6. #6
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,258

    Default

    Spex, with all due respect, your experience is just as anecdotal as mine or as anyone who has experienced adverse sexual side effects. Why feel the need to dismiss it so readily? A balanced opinion is important when deciding to take this drug, and we need to make people aware of the potential consequences.

  7. #7
    Senior Member
    Join Date
    Jul 2012
    Location
    Canada
    Posts
    1,271

    Default

    Fin effects everybody's health differently. Some people notice no change in their body whatsoever, some people get stuck with persistent sides from a few doses. The odd thing is we don't seem to know why this is the case, and there isn't really a way to know beforehand how the drug will effect you.

    I've yet to pull the trigger and take fin, but if I do, this is roughly how I am going to go about it. Get blood work done first and check my DHT levels. If they are low, I will most likely not even bother with fin. If they are high, I would definitely have more peace of mind when I pop that first dose in. I'd start with 0.2-0.25mg, and take it once every couple days at first. If after a few weeks to a month I am not experiencing sides, I'd try to get it to where I'm taking it once every other day. 0.25mg would be my desired dose to stay at, so after a few months if I have no sides and there are improvements in my hair I'd just stay at that dose. Obviously there are many possible scenerios in terms of how someone can respond so you sorta gotta play it by ear and hope for the best. For me personally, If I don't get positive results at anything 0.5mg or below, I'll probably hop off. Also I'd supplement some zinc to block T to estrogen conversion.

  8. #8
    Senior Member
    Join Date
    Sep 2011
    Location
    Ohio
    Posts
    3,125

    Default

    Quote Originally Posted by Highlander View Post
    ...I believe finasteride can alter one's sexuality.
    I don't believe that at all. Not even for a second. Sexuality is a born-in trait that cannot be altered.



    Quote Originally Posted by BGP View Post
    I plan to start Finasteride within the next few days and I want to know if it's worthwhile to start slow and gradually up the dosage?
    I believe this is a good idea when starting on any medication. Not just Finasteride.

    If your only concern is your hair line, neither Finasteride or Minoxidil are appropriate for you. You should only be using either of these medications if you have thinning in your vertex and/or mid-anterior areas. At this time I have reason to believe those men who are using it for their hair line only are at higher risk of experiencing the possible negative side effects.

  9. #9
    Dr Representative Spex's Avatar
    Join Date
    Nov 2008
    Location
    UK
    Posts
    3,139

    Default

    Chris, I'm simply posting my opinion - i have much empathy for the guys who experience side effects, like you.

    In my experience i've not come across that many patients personally who have experienced the side effects especially not persistently. On the contrary many guys i have spoke to over the years have only positive things to say about it.

    I'm sorry meds didnt work out for you truly i am. have you got any form of prevention in place ?

    Best
    Spex
    Visit my website: SPEXHAIR

    Watch regular segments and interviews on The Bald Truth UK show

    View Media interviews www.spexhair.media

    Subscribe to my YouTube Channel : SpexHair Youtube

    I am not a doctor or medical professional and my words should not be taken as medical advice. All opinions expressed are my own unless stated otherwise. Always consult with your own family doctor prior to embarking on any form of hair loss treatment or surgery.

  10. #10
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,258

    Default

    Thanks Spex. Nah, I just use minoxidil and Nizoral occasionally. I'd consider Propecia at a lower dose, but just seems like I'm messing with fire to be honest.

Similar Threads

  1. Just turned 21, need some advice
    By 21going50 in forum Introduce Yourself & Share Your Story
    Replies: 5
    Last Post: 08-07-2012, 12:14 PM
  2. Just turned 21... Think it's happening
    By LilB in forum Introduce Yourself & Share Your Story
    Replies: 31
    Last Post: 05-10-2012, 08:34 PM
  3. Just started Finasteride
    By srtcy in forum Men's Hair Loss: Start Your Own Topic
    Replies: 0
    Last Post: 07-02-2011, 12:24 PM
  4. Started Finasteride- Happy
    By Mane Man in forum Hair Loss Treatments
    Replies: 3
    Last Post: 05-26-2010, 06:28 AM
  5. Just started finasteride
    By ThomasW in forum Hair Transplant: Start Your Own Topic
    Replies: 0
    Last Post: 01-19-2010, 10:06 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Rife Machines With Accessories
Today 08:12 AM
Last Post By stellamichael
Today 08:12 AM
Thriller Fiction - Spotting the Bad Guy
09-13-2010 08:22 AM
Last Post By BruceMKrupp
Today 07:17 AM
Fildena : Impotence Solution in Men
Today 05:12 AM
Last Post By fildenaus
Today 05:12 AM
Read More Here
Today 12:38 AM
Last Post By KittyRatli
Today 12:38 AM